ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Kinetic Ising model: Some exact solutions

Bosco, E and Rangarajan, SK (1982) Kinetic Ising model: Some exact solutions. In: Physics Letters A, 88 (7). pp. 375-378.

[img] PDF
fulltext.pdf - Published Version
Restricted to Registered users only

Download (223Kb) | Request a copy
Official URL: http://www.sciencedirect.com/science?_ob=ArticleUR...

Abstract

Exact expressions for the response functions of kinetic Ising models are reported. These results valid for magnetisation in one dimension are based on a general formalism that yield the earlier results of Glauber and Kimball as special cases.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science.
Department/Centre: Division of Chemical Sciences > Inorganic & Physical Chemistry
Date Deposited: 27 Aug 2009 06:15
Last Modified: 19 Sep 2010 05:41
URI: http://eprints.iisc.ernet.in/id/eprint/22407

Actions (login required)

View Item View Item